An inverse problem for a parabolic equation and the Cauchy problem
Doklady Akademii Nauk, Tome 299 (1988) no. 4, pp. 782-784
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_299_4_a1,
author = {B. A. Bubnov},
title = {An inverse problem for a parabolic equation and the {Cauchy} problem},
journal = {Doklady Akademii Nauk},
pages = {782--784},
year = {1988},
volume = {299},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_299_4_a1/}
}
B. A. Bubnov. An inverse problem for a parabolic equation and the Cauchy problem. Doklady Akademii Nauk, Tome 299 (1988) no. 4, pp. 782-784. http://geodesic.mathdoc.fr/item/DAN_1988_299_4_a1/